Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1998, Volume 38, Number 7, Pages 1204–1219 (Mi zvmmf1865)  

This article is cited in 8 scientific papers (total in 8 papers)

Quasi-averaging of the system of equations of one-dimensional motion of a viscous heat-conducting gas with rapidly oscillating data

A. A. Amosov, A. A. Zlotnik

Moscow Power Engineering Institute

Full text: PDF file (2266 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1998, 38:7, 1152–1167

Bibliographic databases:
UDC: 519.6:531.33
MSC: Primary 76N15; Secondary 35Q35, 80A20
Received: 11.03.1997

Citation: A. A. Amosov, A. A. Zlotnik, “Quasi-averaging of the system of equations of one-dimensional motion of a viscous heat-conducting gas with rapidly oscillating data”, Zh. Vychisl. Mat. Mat. Fiz., 38:7 (1998), 1204–1219; Comput. Math. Math. Phys., 38:7 (1998), 1152–1167

Citation in format AMSBIB
\Bibitem{AmoZlo98}
\by A.~A.~Amosov, A.~A.~Zlotnik
\paper Quasi-averaging of the system of equations of one-dimensional motion of a viscous heat-conducting gas with rapidly oscillating data
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1998
\vol 38
\issue 7
\pages 1204--1219
\mathnet{http://mi.mathnet.ru/zvmmf1865}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1638650}
\zmath{https://zbmath.org/?q=an:1086.76590}
\transl
\jour Comput. Math. Math. Phys.
\yr 1998
\vol 38
\issue 7
\pages 1152--1167


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1865
  • http://mi.mathnet.ru/eng/zvmmf/v38/i7/p1204

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Amosov, A. A. Zlotnik, “A finite difference scheme for quasi-averaged equations of one-dimensional viscous heat-conducting gas flow with nonsmooth data”, Comput. Math. Math. Phys., 39:4 (1999), 564–583  mathnet  mathscinet  zmath
    2. Amosov A., Zlotnik A., “On two-scale homogenized equations of one-dimensional nonlinear thermoviscoelasticity with rapidly oscillating nonsmooth data”, Comptes Rendus de l Academie Des Sciences Serie II Fascicule B-Mecanique, 329:3 (2001), 169–174  crossref  adsnasa  isi  scopus
    3. A. A. Amosov, A. A. Zlotnik, “Substantiation of two-scale homogenization of one-dimensional nonlinear thermoviscoelasticity equations with nonsmooth data”, Comput. Math. Math. Phys., 41:11 (2001), 1630–1650  mathnet  mathscinet  zmath
    4. Zlotnik A., Amosov A., “Weak solutions to viscous heat-conducting gas m-equations with discontinuous data: Global existence, uniqueness, and regularity”, Navier-Stokes Equations: Theory and Numerical Methods, Lecture Notes in Pure and Applied Mathematics, 223, 2002, 141–158  mathscinet  zmath  isi
    5. Amosov A., Goshev I., “On two-scale homogenized equations of the Ishlinskii type viscoelastoplastic body longitudinal vibrations with rapidly oscillating nonsmooth data”, Comptes Rendus Mecanique, 334:12 (2006), 713–718  crossref  adsnasa  isi  elib  scopus
    6. A. A. Amosov, I. A. Goshev, “Substantiation of two-scale homogenization of the equations governing the longitudinal vibrations of a viscoelastoplastic Ishlinskii material”, Comput. Math. Math. Phys., 47:6 (2007), 943–961  mathnet  crossref
    7. Eglit M.E., “Qualitatively New Models of Microinhomogeneous Media Obtained By Homogenization”, Int. J. Eng. Sci., 83:SI (2014), 107–116  crossref  mathscinet  isi  elib  scopus
    8. Sazhenkov S.A., “The Quasi-Homogenized Bakhvalov-Eglit Model of a Thermoviscoelastic Material Beyond the Periodic Setting”, J. Math. Anal. Appl., 418:1 (2014), 444–468  crossref  mathscinet  zmath  isi  elib  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:246
    Full text:69
    References:44
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022